| Model Number |
ZCT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
06/23/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
Reportedly, there was an issue due to zct150 intraocular lens (iol) power.The lens was explanted from patient''s right eye.Incision was enlarged.There was no other patient injury.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 09/19/2016.Returned to manufacturer: yes.Device evaluation the device was returned to the manufacturer.Visual inspection was performed and the lens was cut pieces, most probably to make explant possible.Considering the condition of the returned lens, additional analysis is not possible.The customer's reported issue could not be confirmed in the returned sample.Manufacturing records were reviewed and the lens was manufactured according to specification.There were no non conformances with respect to the manufacturing process.There are no associated nonconformity reports or deviations.A search on complaints revealed no other complaints were received for this order number to date.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of product quality deficiency.All pertinent information available to the manufacturer has been submitted.